Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Had EGD with biopsies of esophagus, antrum and duodenum. Have intermittent, cramping pain in abdomen. Common? Cause?

Hello, I have been having intermittent, crampy pain in my upper abdomen ever since I had an EGD with biopsies of my esophagus, Antrum, and duodenum. The procedure was five days ago, and while the pain hasn't worsened (and certainly isn't intolerable) I'm wonderiing if this is common, and also curious as to what might be the cause. Thanks.
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  204
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.
There are many possible causes but most common are gastritis, GERD, gallstones or IBD. When you rule these out then some more serious diagnosis should be considered. YOu should change your dieatry and lifestyle habbits and see will it improve. This is the best treatment. Also you should take some antiacid medicines. To check your liver,gallbladder and pancreas you shoulds do abdominal ultrasound and then plan further tests. Wish you good health.
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor